Previous |  Up |  Next

Article

Title: On the possibility of calculation of zero points of solutions of differential equations of the second order (English)
Author: Pirč, Viktor
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 22
Issue: 3
Year: 1977
Pages: 176-179
Summary lang: English
Summary lang: Czech
Summary lang: Russian
.
Category: math
.
Summary: The paper deals with the possibilities of calculation of zero points of solutions of differential equations of the second order of the type $y''+f(x)g(y)=p'(x)$. The procedure which is based on comparison theorems for solutions of two second-order differential equations is illustrated by an example. ()
MSC: 34C10
MSC: 65H05
MSC: 65L05
idZBL: Zbl 0365.65030
idMR: MR0457847
.
Date available: 2008-05-20T18:07:02Z
Last updated: 2015-07-15
Stable URL: http://hdl.handle.net/10338.dmlcz/103690
.

Files

Files Size Format View
AplMat_22-1977-3_3.pdf 598.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo